# SDR ASAA0741391

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,674 hours, 23,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394422
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM IS CORRODED OUT OF LIMITS.  REMOVED EXISTING REPAIR IN THE DAMAGE AREA REMOVED THE DAMAGED AREA OF UPPER CHORD HORIZONTAL FLANGE, FABRICATED AND INSTALLED A REPLACEMENT UPPER T-CHORD SEGMENT 2 SPLICE ANGLES AND TWO SPLICE STRAPS PER ASA EA 53 10 02691 AND AAR EA 11808.
